# SDR AU000996

- Difficulty date: October 16, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOOR WARNING LIGHT SENSOR OUT OF ADJUSTMENT.
